MAUDE Adverse Event Report: MAX MOBILITY, LLC SMARTDRIVE

MAX MOBILITY, LLC SMARTDRIVE
Model Number MX2
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 1/4/2019 max mobility had not received the specific device (serial number (b)(4)).Initial assessment by management, barring any additional information, is that the device likely did not malfunction (likely environmentally, failure to follow instructions, and / or use error caused or contributed to event); but this is speculative.There are no past service / complaint records for the particular device and it had not been returned or brought in for service at any time in the past.Inspection of the manufacturing records showed the specific device and all its parts were manufactured to specification, passed all quality checks, and were released after final testing of the device was performed.The specific device was manufactured / released on 10/20/2015.So the date of 12/10/2018 as the first of max mobility became aware holds true and the handling of everything according to the established quality system procedures was verified.Max mobility continues to attempt to collect more information from the user as well as have the unit returned for evaluation / investigation.As applicable all follow-up reporting will be completed and submitted accordingly.It can be noted that all models employ redundant designs for deactivation, so that if one means were to fail (which can be considered to be "improbable") regardless of reason (i.E.User not sufficiently performing the action necessary) there is always a second means (i.E.Turning power assist off).
 
Event or Problem Description
As described to the sales representative by the user's rehab coordinator, user was operating smartdrive model mx2 and he / she allegedly could not get the driving to deactivate.Upon attempting to stop the unit manually, the user was thrown from the wheelchair.As a cause of being ejected from the wheelchair the user sustained a broken leg.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY, LLC
5425 crossings blvd.
antioch TN 37013
MDR Report Key8220287
Report Number3008370857-2019-00001
Device Sequence Number218079
Product Code ITI
UDI-Device Identifier00861896000303
UDI-Public00861896000303
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMX2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;